Extended luteal phase while on clomid ???
20 Replies
hem - December 7

Hi, I Just wanted to find the average Luteal phase while on clomid 50 mg. This is my first cycle on clomid and took it on d 5 - 9, ovulated on cd 19 and today is 16 dpo. I have been having elevated temps, very light nausea and tiredness since the past 4 or 5 days but don know whether it is any symptom or a side effect of clomid or is just my imagination. Has anyone had nausea on clomid that too after 12 or 13 dpo. Are side effects of clomid felt after 12 or 13 dpo. But i feel all other symptoms too, as if i am approaching menstruation (leg pain, hip pain etc..) If the temps remain elevated after 18 dpo, it is said that the chances for pregnancy are higher. But does the same thing work while on meds like clomid. I am just thinking of taking a pregnancy test after 18 dpo but am so afraid and tensed that i might get a negative response. Plsssssssss help me on this..............


hem - December 7

hi tk07, i started charting my temps only from july and had not been ovulating properly before that. In july after stopping bcp's (took it for 3 months) i did ovulate without any meds & my luteal phase was only 10 days and after that i have ovulated only now. now today is 16 dpo.


hem - December 7

anyone out there with suggestion???? pls help


bina - December 7

Hello. I am on my second round of clomid - 100mg days 3-7. I tend to have a short luteal phase usually 10 or 11 days, but last month it went to 12 days. It could be a sign that you are pregnant especially with the elevated temps. You have alot of strength-I would have tested probably every day since 11dpo. Good luck!


hem - December 8

thx bina... its not strength that i have but am too afraid to see that negative response. Thats the most irritating thing to look at. I am anyway intending to test after 18 dpo i.e.., on saturday. what side effects did u have on clomid ?


Tracy88 - December 8

Try not to think of how you feel in symptoms. Clomid will do some crazy things to your body, and yes, even make you feel pregnant. Your temps could still be elevated because your progesterone level is higher and progesterone raises your basil body temp. Higher progesterone is good for a couple of reasons.....one, you could have had a good ovulation and two, it helps to sustain a pregnancy until the placenta takes over at about week 10. A higher progesterone level could also delay your period, so the only thing you can really do is either break down and test, or just wait for your period. When I took clomid my period was always later and each time I thought for sure I was pregnant. I really hope it means that you are PG, but if not, don't give up hope. My sister got PG on her second cycle of clomid and after three failed cycles of clomid, I moved to injectables and got PG right away. Good luck!


hem - December 8

thx tracy88. i shall test on sat and may be post if there is a positive response. if i get a negative, may be i will be sad for a day or so, and then gear up myself as usual and start ttc again.


bina - December 8

Hem, good luck if you test sooner. I hate seeing the bfn-it's such as disappointment. I haven't had any side effects from clomid so far, so I guess I've been lucky.Have you had any?? I go for my ultrasound appt tomorrow - hopefully there's some mature follies-then I'll have an IUI on Saturday. BAbydust!!!


hem - December 8

hi bina, i am just confused as to when side effects are felt while on clomid. Around the time of taking the tablets or around ovulation or before periods ? i don know !!! bcos i din experience anything when i took the tablets and neither did i have any effect around ovulation. It is only for the past 1 week ( after 14 dpo) that i am experincing all this slight nausea, tiredness, stomach bloating etc.. anyway good luck to you on your ttc


Tracy88 - December 8

I learned that clomid affects everybody differently and that some women think it's the best thing since sliced bread, while others (like me) hate it. During the first month I felt pretty good, started feeling side effects after ovulation but mildly compared to the months to come. The second cycle I started feeling emotional and depressed while taking the pills and that didn't let up until about a week after ovulation. In the midst of all that I was also bitchy, bloated and gaining weight, which lasted all the way through each period. In my luteal phase, my nipples would get really sore too. The third cycle went pretty much like the second, yucky. By the time my doc told me to try a fourth cycle I just couldn't go on with that particular drug. I was physically and mentally exhausted and had gained 15 pounds. There is no timetable for side effects with clomid. Some women start to feel bloated even before they ovulate, etc.... Due to my horrible experience with clomid, I changed doctors and started going to a specialist. He suggested we try a cycle of injectables but I was so afraid because I didn't want to feel the way I had felt on clomid ever again. It was a huge difference. The injectables were so much easier to handle and thank the universe, worked right away.


hem - December 8

tracy88. thats very bad to hear about clomid. anyway its good to hear that u concieved on injectables.I have also been moody and crying for no reason, around ovulation but pretty much nothing serious other than that. I know that i cant compare myself with anyone but still just wanted to understand the average & common effects of it so that i can console myself and build up a confidence to use clomid. thx for ur reply.


hem - December 8

hi bina and tracy 88, chkd today and got a bfp. atlast it was so thrilling and exciting to see that pink line. Hope this sticks. should fix an appt with the doctor. anyway thx for all your help..


Tracy88 - December 8

Yay!!!!!! I am soooooo happy for you! I think I'm just so happy that you didn't have to spend months taking that drug! Congrats to you! I'm so glad that you have gotten the joy of seeing a BFP!


hem - December 9

ya tracy88, thank u so much. just waiting to see the doc and get an official confirmation. I saw some posts here that clomid when taken on days 5 - 9 has increased chance of miscarriage. don know what and just praying that this baby shld stick. shall post when i get an official confirmation. bye


Tracy88 - December 9

Hem, don't read too much it will drive you crazy!


tk07 - December 9

i posted on that other thread but congrats to you again!!!! that is so exciting!
i know it is hard not to think about bad stuff but try not too! that is all i did when i was pregnant before, i wonder if my mind ruled! i am so trying to stay positve from now on.
congrats again!!!!!


hem - December 11

thx so much tracy88 @ tk07. Its the same thing that my dh is telling.. "think positive". I have left everything to god and my fate. Hope everything goes well. I shall post once again after an official confirmation.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?